# SDR IPXA1569370

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 21,032 hours, 12,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FORWARD CARGO PIT AT BODY STA 760 BETWEEN STR 23L AND 24L FUSELAGE FRAME INBD FLANGE HAS DENT.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07-2R5.
